# SDR SWAA2023050444162

- Difficulty date: May 1, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 56,504 hours, 33,883 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST HANDLE LOOSE<[01] SECURED L1 DOOR ASSIST HANDLE IAW AMM 52-11-31-400-802 STEP 3G(2);[02] VERIFIED STEP 1. AUDIT C/W.
